# SDR REXA2018080300666

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 26,124 hours, 17,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF E-LIGHTS INOP. R&R AFT BATTERY CHARGER ASSY IAW AMM 33-51-17 AND R&R E-LIGHT BATTERY PS38 IAW JOB CARD 33-900-701. OP/C GOOD.
